# SDR DALA2022041902676

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 CORROSION SEAT TRACK Y-1959 FR33 TO FR37 PLUS 10 INCHES IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED NEW SEAT TRACK -Y1959 AND FASTENERS LOC. BTW FR30 TO FR37 ON PASSEGER CABIN AS PER SRM A330 51-42. (2201660)
